Please use this identifier to cite or link to this item: https://doi.org/10.1186/1749-7922-2-21
DC FieldValue
dc.titleNecrotising colitis related to clozapine? A rare but life threatening side effect
dc.contributor.authorLeong, Q.M.
dc.contributor.authorWong, K.S.
dc.contributor.authorKoh, D.C.
dc.date.accessioned2016-12-13T05:37:11Z
dc.date.available2016-12-13T05:37:11Z
dc.date.issued2007
dc.identifier.citationLeong, Q.M., Wong, K.S., Koh, D.C. (2007). Necrotising colitis related to clozapine? A rare but life threatening side effect. World Journal of Emergency Surgery 2 (1) : -. ScholarBank@NUS Repository. <a href="https://doi.org/10.1186/1749-7922-2-21" target="_blank">https://doi.org/10.1186/1749-7922-2-21</a>
dc.identifier.issn17497922
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/132841
dc.description.abstractWe report here a case of a 34-year-old gentleman who developed right-sided necrotising colitis after clozapine usage. Anticholinergic activity is believed to the cause. We believe that in patients who have been consuming medications known to have an association with necrotising colitis, constipation with concomitant increasing abdominal pain, distension and fever should be treated with a strong index of suspicion. Consideration of necrotising colitis should prompt expeditious resection of the affected colonic segment.
dc.description.urihttp://libproxy1.nus.edu.sg/login?url=http://dx.doi.org/10.1186/1749-7922-2-21
dc.sourceScopus
dc.typeArticle
dc.contributor.departmentSURGERY
dc.description.doi10.1186/1749-7922-2-21
dc.description.sourcetitleWorld Journal of Emergency Surgery
dc.description.volume2
dc.description.issue1
dc.description.page-
dc.identifier.isiutNOT_IN_WOS
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

17
checked on Feb 7, 2023

Page view(s)

88
checked on Feb 2, 2023

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.